# SDR REXA2017012900128

- Difficulty date: January 29, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 22,190 hours, 14,430 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT JUMPSEAT LIFE VEST PACKAGE SEAL BROKEN. REMOVED AND REPLACED LIFE VEST IAW AMM 25-61-03.
